# SDR IPXA2016041802326

- Difficulty date: April 8, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 15,654 hours, 10,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Part serial: 826
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L/W OTBD FLAP, INBD SECTION, OTBD EDGE, ANGLE CRACKED OFF,  R & R BRACKET IAW SRM 51-40-21.
